# SDR AU980370

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge
- Part number: 07321008
- Condition: Cracked
- Location: Elev Rt Outb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD ELEVATOR HINGE CRACKED IN CORNER RADIUS.  PART TC:  2,150.
